Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Some Combinatorial Theorems Equivalent to the Prime Ideal Theorem

R. H. Cowen
Proceedings of the American Mathematical Society
Vol. 41, No. 1 (Nov., 1973), pp. 268-273
DOI: 10.2307/2038854
Stable URL: http://www.jstor.org/stable/2038854
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Some Combinatorial Theorems Equivalent to the Prime Ideal Theorem
Preview not available

Abstract

Some useful combinatorial selection lemmas are shown to be directly equivalent to the prime ideal theorem for boolean algebras.

Page Thumbnails

  • Thumbnail: Page 
268
    268
  • Thumbnail: Page 
269
    269
  • Thumbnail: Page 
270
    270
  • Thumbnail: Page 
271
    271
  • Thumbnail: Page 
272
    272
  • Thumbnail: Page 
273
    273